Deterministic properties of serially connected distributed lag models
Piotr Nowak and
Jan Gadomski ()
Operations Research and Decisions, 2013, vol. 23, issue 3, 43-55
Abstract:
Distributed lag models are an important tool in modeling dynamic systems in economics. In the analysis of composite forms of such models, the component models are ordered in parallel (with the same independent variable) and/or in series (where the independent variable is also the dependent variable in the preceding model). This paper presents an analysis of certain deterministic properties of composite distributed lag models composed of component distributed lag models arranged in sequence, and their asymptotic properties in particular. The models considered are in discrete form. Even though the paper focuses on deterministic properties of distributed lag models, the derivations are based on analytical tools commonly used in probability theory such as probability distributions and the central limit theorem.
Keywords: distributed lags; limit properties; characteristics of distributed lags (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
https://ord.pwr.edu.pl/assets/papers_archive/1079%20-%20published.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wut:journl:v:3:y:2013:p:43-55:id:1079
DOI: 10.5277/ord130304
Access Statistics for this article
More articles in Operations Research and Decisions from Wroclaw University of Science and Technology, Faculty of Management Contact information at EDIRC.
Bibliographic data for series maintained by Adam Kasperski ().